MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 2+ R; KNEE FEMORAL COMPONENT CEMENTED

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 2+ R; KNEE FEMORAL COMPONENT CEMENTED
Catalog Number 02.12.0022R
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 june 2019: lot 183454: (b)(4) items manufactured and released on 18jul-2018.Expiration date: 2023-07-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implants involved in the event, batch review performed on 13 june 2019: gmk-sphere 02.12.0210fr tibial insert fixed sphere flex size 2/10 mm r (k121416): lot 176166: (b)(4) items manufactured and released on 20-feb-2018.Expiration date: 2023-02-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-sphere 02.07.1202r tibial tray fixed cemented size 2 r (k090988) lot.177229: (b)(4) items manufactured and released on 22-feb-2018.Expiration date: 2023-02-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
About 5 months and a half after primary the surgeon revised the patient knee for a infection.The patient had a septic arthritis.Femur, tibia and insert revised successfully.The pathogen is unknown.

Brand Name
GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 2+ R
Common Device Name
KNEE FEMORAL COMPONENT CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8762570
Report Number3005180920-2019-00535
Device Sequence Number13963012
Product Code JWH
UDI-Device Identifier07630030862366
UDI-Public07630030862366
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/04/2023
Device Catalogue Number02.12.0022R
Device Lot Number183454
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2019
Initial Report FDA Received Date07/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient Weight68